# SDR DALA201101601

- Difficulty date: October 16, 2017
- Submitted: October 16, 2017
- Operation: General aviation
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Spoiler
- Part time: 4,888 hours, 3,575 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN UNSCHEDULED MAINTENANCE CHECK OF THE LT, OTBD SPOILER,  FOUND DELAMINATION ON THE UPPER SURFACE.
